Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 282, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 19, 2019, 3:10 PM EDT for Lumpkin County, White County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2019, 3:10 PM EDT (19:10 UTC)
- Expired
- Aug 19, 2019, 3:40 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lumpkin County, GA, White County, GA
The radar
The Greer radar (KGSP), 141 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1022 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
855
WUUS52 KFFC 191910
SVRFFC
GAC187-311-192000-
/O.NEW.KFFC.SV.W.0282.190819T1910Z-190819T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
310 PM EDT Mon Aug 19 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Lumpkin County in north central Georgia...
Central White County in northeastern Georgia...
* Until 400 PM EDT.
* At 310 PM EDT, a severe thunderstorm was located over Qualatchee
Lake, or near Cleveland, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cleveland, Helen, Unicoi State Park, Camp Coleman Lake,
Robertstown, Leaf, Smithgall Woods Conservation Are and Qualatchee
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3462 8364 3458 8364 3456 8363 3451 8388
3469 8390 3473 8373
TIME...MOT...LOC 1910Z 337DEG 2KT 3463 8380
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
167
WWUS52 KFFC 191940
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
340 PM EDT Mon Aug 19 2019
GAC187-311-191949-
/O.CAN.KFFC.SV.W.0282.000000T0000Z-190819T2000Z/
Lumpkin GA-White GA-
340 PM EDT Mon Aug 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LUMPKIN AND
CENTRAL WHITE COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3462 8364 3458 8364 3456 8363 3451 8388
3469 8390 3473 8373
TIME...MOT...LOC 1937Z 337DEG 2KT 3461 8379
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 2:38 PM EDT, 32 minutes earlier.
Area forecast discussion, Aug 19, 2:38 PM EDT, 32 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 238 PM EDT Mon Aug 19 2019 .SHORT TERM /Tonight through Tuesday Night/... Weak upper level trough over the area will support higher precipitation coverage through the short term. The trough has allowed deeper moisture to advect into the area, contributing to a moist and unsettled airmass over the state. A surface low nearby will traverse the state through Tuesday, triggering greater diurnally- driven storm development each afternoon and evening. Forecast continues to show areas of likely pops each afternoon, with good chance pops elsewhere. Widespread severe weather is not a concern through the short term, although it is still possible for a few storms to become strong to marginally severe. The main concerns are gusty winds, frequent lightning, and locally heavy rainfall. Increased cloudiness and storm coverage will result in slightly cooler high temperatures on Tuesday. Expect most areas to reach only the upper 80s to low 90s, with Heat Index values under 100. 31 .LONG TERM /Wednesday through Monday/... Only tweaks to the long term based on the latest guidance. BDL PREVIOUS DISCUSSION... Diurnally driven scattered to numerous showers and thunderstorms will be the norm in the extended periods of the forecast. The area will remain situated in the weak upper trough between the ridge over the Plains and western Atlantic ridge. Moisture continues to slowly increase across the area through the end of the week which will will provide a boost each afternoon for convective development. By the end of the week, the models are showing a cold front pushing south out of the great lake state Thursday and into North GA Friday. The models show this frontal boundary stalling across the southeastern U.S. and keeping rain chances across the region through the end of the forecast period. Another weaker wave also pushes northeast out of the western gulf which will also keep precip chances going through day 7. As for now, will continue with scattered to numerous convection each day. Temperatures, while tempered somewhat by increased convection, will remain above normal through the week. The increased moisture will also keep afternoon heat index values from the upper 90s to low 100s. 01 && .AVIATION... 18Z Update... Expect better precipitation coverage today, and have indicated TEMPO TSRA for all TAF sites generally 20-00Z. MVFR-VFR cigs will continue, with some improvement this evening with diminishing precip before degrading overnight. IFR cigs and IFR-MVFR visibilities will move northwestward into the area from the south, with IFR cigs expected at KCSG, KMCN, and AHN. The Atlanta-area sites could see FEW-SCT low MVFR, but lowest cigs are expected to stay south of the KATL airport at this time. Will be dependent on rain today. Winds will be east, with a shift to the west possible after 00z Wednesday. Speeds under 8kt except near convection. //ATL Confidence...18Z Update... Medium on all elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 89 70 90 / 40 60 50 40 Atlanta 73 89 72 90 / 40 50 40 40 Blairsville 65 85 65 87 / 30 50 40 40 Cartersville 71 92 71 92 / 30 40 30 40 Columbus 74 90 72 92 / 50 50 30 40 Gainesville 71 89 71 90 / 30 50 40 40 Macon 72 88 71 91 / 50 60 40 40 Rome 71 93 72 93 / 20 30 30 40 Peachtree City 71 91 71 92 / 40 50 40 40 Vidalia 72 89 72 92 / 60 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....BDL AVIATION...31
Hazardous weather outlook, Aug 19, 10:10 AM EDT, 5 hours before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1010 AM EDT Mon Aug 19 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1010 AM EDT Mon Aug 19 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... Scattered to numerous thunderstorms are expected across much of north and central Georgia this afternoon into tonight. Gusty winds, frequent lightning and locally heavy rainfall are possible. Heat index values will range between 100 and 105 degrees across portions of north and central Georgia this afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered to numerous thunderstorms are expected across much of north and central Georgia through the week, mainly in the afternoon and evening. A few storms could be strong to marginally severe with gusty winds, frequent lightning and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of any severe weather or flooding through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Aug 19, 2:30 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
230 PM EDT Mon Aug 19 2019
GAZ007-012-013-020-021-191900-
Gilmer GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
230 PM EDT Mon Aug 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GILMER...NORTHWESTERN
CHEROKEE...SOUTHEASTERN GORDON...NORTHEASTERN BARTOW AND PICKENS
COUNTIES UNTIL 300 PM EDT...
At 229 PM EDT...a strong thunderstorm was over Fairmount, or 12 miles
west of Jasper. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Calhoun, Jasper, Adairsville, Talking Rock, Fairmount, Ranger,
Sonoraville, Folsom, Salacoa Valley, Pine Log, Blaine, Talmadge,
Funkhouser and Hinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3445 8494 3459 8450 3456 8439 3443 8438
3434 8460 3430 8489
TIME...MOT...LOC 1829Z 338DEG 3KT 3444 8465
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 19, 2:41 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
241 PM EDT Mon Aug 19 2019
GAZ015-016-023-191900-
Hall GA-White GA-Lumpkin GA-
241 PM EDT Mon Aug 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HALL...SOUTHERN WHITE
AND SOUTHEASTERN LUMPKIN COUNTIES UNTIL 300 PM EDT...
At 240 PM EDT...a strong thunderstorm was near Garland, or near
Dahlonega. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cleveland, Leaf, Garland, Qualatchee Lake and Mossy Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3457 8363 3445 8389 3459 8396 3466 8379
TIME...MOT...LOC 1840Z 338DEG 2KT 3455 8387
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 19, 2:53 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
253 PM EDT Mon Aug 19 2019
GAZ011-191930-
Chattooga GA-
253 PM EDT Mon Aug 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA COUNTY
UNTIL 330 PM EDT...
At 253 PM EDT...a strong thunderstorm was over Trion, or near
Summerville...moving south at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Summerville, Trion, Tidings, James H. Floyd State Park and Berryton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3459 8529 3459 8525 3445 8517 3445 8518
3438 8538 3454 8542
TIME...MOT...LOC 1853Z 342DEG 13KT 3450 8530
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 19, 3:00 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
300 PM EDT Mon Aug 19 2019
GAZ011-191930-
Chattooga GA-
300 PM EDT Mon Aug 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHATTOOGA COUNTY
UNTIL 330 PM EDT...
At 300 PM EDT...a strong thunderstorm was over Menlo, or near
Summerville. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lyerly, Menlo and Cloudland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3453 8542 3438 8538 3436 8548 3451 8551
3452 8549
TIME...MOT...LOC 1900Z 168DEG 3KT 3445 8546
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 19, 3:00 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
300 PM EDT Mon Aug 19 2019
GAZ008-009-015-016-191930-
Union GA-Towns GA-White GA-Lumpkin GA-
300 PM EDT Mon Aug 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION...SOUTHERN TOWNS...
WHITE AND NORTHEASTERN LUMPKIN COUNTIES UNTIL 330 PM EDT...
At 300 PM EDT...a strong thunderstorm was over Qualatchee Lake, or
over Cleveland. This storm was nearly stationary.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cleveland, Helen, Unicoi State Park, Whitley Gap Shelter,
Robertstown, Blue Mountain Shelter, Mossy Creek, Low Gap Shelter,
Camp Coleman Lake, Anna Ruby Falls, Leaf, Smithgall Woods
Conservation Are, Sautee and Qualatchee Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3482 8365 3480 8368 3477 8365 3477 8363
3474 8362 3469 8364 3466 8366 3462 8364
3458 8364 3455 8362 3453 8363 3452 8385
3482 8392 3485 8366
TIME...MOT...LOC 1900Z 168DEG 3KT 3464 8376
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 19, 3:09 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
309 PM EDT Mon Aug 19 2019
GAZ014-021-022-191945-
Dawson GA-Cherokee GA-Forsyth GA-
309 PM EDT Mon Aug 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON...NORTHERN
CHEROKEE AND NORTHWESTERN FORSYTH COUNTIES UNTIL 345 PM EDT...
At 308 PM EDT...a strong thunderstorm was over Ball Ground, or 9
miles northeast of Canton. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Canton, Ball Ground, Waleska, Matt, Silver City, Hollis Lathem
Reservoir, Reavis Mountain and Hightower.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3438 8453 3436 8441 3438 8433 3437 8411
3430 8411 3425 8439 3435 8464
TIME...MOT...LOC 1908Z 337DEG 2KT 3431 8436
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 8:36 PM EDT | Special Weather Statement | FFC | Forsyth | 24 min |
| Aug 19, 1:24 PM EDT | Special Weather Statement | FFC | Gilmer | 36 min |
| Aug 19, 2:00 PM EDT | Special Weather Statement | FFC | Pickens | 30 min |
| Aug 19, 2:01 PM EDT | Special Weather Statement | FFC | Lumpkin | 29 min |
| Aug 19, 2:12 PM EDT | Special Weather Statement | FFC | Chattooga | 33 min |
| Aug 19, 2:20 PM EDT | Special Weather Statement | FFC | Chattooga | 25 min |
| Aug 19, 2:23 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Aug 19, 2:25 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Aug 19, 2:30 PM EDT | Special Weather Statement | FFC | Pickens | 30 min |
| Aug 19, 2:33 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Gordon, Pickens | 42 min |
| Aug 19, 2:41 PM EDT | Special Weather Statement | FFC | White | 19 min |
| Aug 19, 2:53 PM EDT | Special Weather Statement | FFC | Chattooga | 37 min |
| Aug 19, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 51 min |
| Aug 19, 2:56 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 34 min |
| Aug 19, 3:00 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Aug 19, 3:09 PM EDT | Special Weather Statement | FFC | Cherokee | 36 min |
| Aug 19, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Gordon | 46 min |
| Aug 19, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 45 min |
| Aug 19, 3:22 PM EDT | Special Weather Statement | FFC | Bartow | 38 min |
| Aug 19, 3:25 PM EDT | Special Weather Statement | FFC | Union | 35 min |
| Aug 19, 3:27 PM EDT | Special Weather Statement | FFC | Cherokee | 18 min |
| Aug 19, 3:28 PM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Aug 19, 3:39 PM EDT | Special Weather Statement | FFC | Chattooga | 36 min |
| Aug 19, 3:42 PM EDT | Special Weather Statement | FFC | Dawson | 18 min |
| Aug 19, 3:46 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Floyd | 44 min |
| Aug 19, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton | 42 min |
| Aug 19, 3:55 PM EDT | Special Weather Statement | FFC | Fannin, Lumpkin, Union | 35 min |
| Aug 19, 3:59 PM EDT | Special Weather Statement | FFC | Forsyth | 31 min |
| Aug 19, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 29 min |
| Aug 19, 4:03 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Aug 19, 4:09 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 51 min |
| Aug 19, 4:15 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Aug 19, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 34 min |
| Aug 19, 4:26 PM EDT | Special Weather Statement | FFC | Fannin | 34 min |
| Aug 19, 4:30 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 30 min |
| Aug 19, 4:32 PM EDT | Special Weather Statement | FFC | Polk | 28 min |
| Aug 19, 4:34 PM EDT | Special Weather Statement | FFC | Banks | 26 min |
| Aug 19, 4:38 PM EDT | Special Weather Statement | FFC | Paulding | 37 min |
| Aug 19, 4:59 PM EDT | Special Weather Statement | FFC | Forsyth | 16 min |
| Aug 19, 5:01 PM EDT | Special Weather Statement | FFC | Banks | 14 min |
| Aug 19, 5:14 PM EDT | Special Weather Statement | FFC | Gwinnett | 16 min |
| Aug 19, 5:30 PM EDT | Special Weather Statement | FFC | Gwinnett | 15 min |
| Aug 19, 5:45 PM EDT | Special Weather Statement | FFC | Jackson | 30 min |
| Aug 19, 6:13 PM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Aug 19, 6:21 PM EDT | Special Weather Statement | FFC | Barrow | 24 min |
| Aug 19, 6:33 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 27 min |
| Aug 19, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Oconee | 40 min |
| Aug 19, 7:03 PM EDT | Special Weather Statement | FFC | Madison | 12 min |
| Aug 19, 7:15 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 30 min |
| Aug 19, 7:50 PM EDT | Special Weather Statement | FFC | Rockdale | 25 min |
| Aug 19, 7:52 PM EDT | Special Weather Statement | FFC | Wilkes | 38 min |
| Aug 19, 7:53 PM EDT | Special Weather Statement | FFC | Muscogee | 37 min |
| Aug 19, 7:54 PM EDT | Special Weather Statement | FFC | Greene | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.